Egmont Porten

Professor

  • Professional title: Professor
  • Department: Department of Engineering, Mathematics and Science Education (IMD)
  • Telephone: +46 (0)10-1428401
  • Email: egmont.porten@miun.se
  • Room number: E306
  • Location: Sundsvall
  • Employee in the subject: Mathematics

Publications

Articles in journals

Boggess, A. , Dwilewicz, R. & Porten, E. (2022). On The Hartogs Extension Theorem For Unbounded Domains In Cn. Annales de l'Institut Fourier, vol. 72: 3, pp. 1185-1206.  

Carillo, S. , Lo Schiavo, M. , Porten, E. & Schiebold, C. (2018). A novel noncommutative KdV-type equation, its recursion operator, and solitons. Journal of Mathematical Physics, vol. 59: 4  

Porten, E. (2017). Polynomial hulls and analytic discs. Proceedings of the American Mathematical Society, vol. 145: 10, pp. 4443-4448.  

Nacinovich, M. & Porten, E. (2017). Weak q-concavity conditions for CR-manifolds. Annali di Matematica Pura ed Applicata, vol. 196: 5, pp. 1779-1817.      

Lind, A. & Porten, E. (2016). On thickening of holomorphic hulls and envelopes of holomorphy on Stein spaces. International Journal of Mathematics, vol. 27: 6  

Nacinovich, M. & Porten, E. (2015). C-hypoellipticity and extension of CR functions. Annali della Scuola Normale Superiore di Pisa (Classe Scienze), Serie V, vol. 14: 3, pp. 677-703.  

Porten, E. (2014). Two-dimensional slices of nonpseudoconvex domains with rough boundary. Mathematische Zeitschrift, vol. 278: 1-2, pp. 19-23.    

Porten, E. (2012). The Hartogs phenomenon on weakly pseudoconcave hypersurfaces. Mathematische Annalen, vol. 354: 2, pp. 659-683.  

Altomani, A. , Hill, C. D. , Nacinovich, M. & Porten, E. (2010). Complex vector fields and hypolleptic partial differential operators. Annales de l'Institut Fourier, vol. 60: 3, pp. 987-1034.  

Altomani, A. , Hill, C. D. , Nacinovich, M. & Porten, E. (2010). Holomorphic Extension from Weakly Pseudoconcave CR Manifolds. Rendiconti del Seminario Matematico della Universita di Padova, vol. 123, pp. 69-90.

Merker, J. & Porten, E. (2009). The Hartogs Extension Theorem on (n-1)-Complete Complex Spaces. Journal für die Reine und Angewandte Mathematik, vol. 637, pp. 23-29.  

Porten, E. (2008). Local envelopes on CR manifolds. Journal of Generalized Lie Theory and Applications, vol. 2, pp. 240-244.

Merker, J. & Porten, E. (2007). A morse-theoretical proof of the Hartogs extension theorem. Journal of Geometric Analysis, vol. 17: 3, pp. 513-546.

Jöricke, B. & Porten, E. (2007). On the Continuity Principle. Asian Journal of Mathematics, vol. 11: 1, pp. 167-178.

Merker, J. & Porten, E. (2006). Characteristic Foliations on Maximally Real Submanifolds of C-n and removable singularities for CR functions. International Mathematics Research Papers, vol. 2006, pp. 1-131.

Porten, E. (2005). On generalized tube domains over C^n. Complex Variables, Theory & Application, vol. 50: 1, pp. 1-5.  

Denson Hill, C. & Porten, E. (2005). The H-Principle and Pseudoconcave CR Manifolds. Contemporary Mathematics, vol. 50, pp. 117-125.

Christine, L. & Porten, E. (2003). Analytic Extension from Non-Pseudoconvex Boundaries and A(D)-Convexity. Annales de l'Institut Fourier, vol. 53: 3, pp. 847-857.

Porten, E. (2003). Totally real discs in non-pseudoconvex boundaries. Arkiv för matematik, vol. 41: 1, pp. 133-150.  

Porten, E. (2002). On the Hartogs-phenomenon and extension of analytic hypersurfaces in non-separated Riemann domains. Complex Variables, Theory & Application, vol. 47: 4, pp. 325-332.  

Merker, J. & Porten, E. (2002). On Wedge Extendability of CR-Meromorphic Functions. Mathematische Zeitschrift, vol. 241: 3, pp. 485-512.  

Merker, J. & Porten, E. (2000). Metrically Thin Singularities of Integrable CR Functions. International Journal of Mathematics, vol. 11: 7, pp. 857-872.

Merker, J. & Porten, E. (1999). Enveloppe d'Holomorphie Locale des Variétés CR et l'Élimination des Singularités pour les Fonctions CR Intégrables. Comptes rendus de l'Académie des sciences. Série 1, Mathématique, vol. 328: 10, pp. 853-858.

Merker, J. & Porten, E. (1999). On Removable singularities for integrable CR functions. Indiana University Mathematics Journal, vol. 48: 3, pp. 805-856.

Merker, J. & Porten, E. (1998). On the Local Meromorphic Extension of CR Meromorphic Mappings : Complex analysis and applications. Annales Polonici Mathematici, vol. 70: 1/3, pp. 163-193.

Books

Merker, J. & Porten, E. (2006). Holomorphic Extension of CR Functions, Envelopes of Holomorphy, and Removable Singularities. Oxford University Press (International Mathematical Research Surveys 2006).  

Conference papers

Lind, A. & Porten, E. (2021). Directional Density Of Polynomial Hulls At Singularities. In Proceedings of the conference Contemporary Mathematics in Kielce 2020, February 24-27 2021.. pp. 195--209.  

Doctoral theses, monographs

Porten, E. (2005). Geometric methods in the study of CR functions and their singularities. Dis. Berlin : Humbolt-universitetet, 2005 (Habilitationsschrift : )

Porten, E. (1997). Hebbare Singularitäten von CR-Funktionen und Analytische Fortsetzung von Teilen Nicht-Pseudokonvexer Ränder. Dis. Berlin : Humboldt-Univ, 1997 (Hochschulschrift : )

Licentiate theses, monographs

Porten, E. (1993). Ein Dualitätssatz für Hardyräume auf streng pseudokonvexen Gebieten. Lic. Bonn : Universität Bonn, 1993

Reports

Porten, E. , Boggess, A. & Dwilewicz, R. (2018). On the Hartogs extension theorem for unbounded domains in Cn. (Mid Sweden Mathematical Reports 3).  

Porten, E. (2011). Cinfinity-hypoellipticity and extension of CR functions. Sundsvall : Mittuniversitetet (Mid Sweden University, NAT Reports (Gula serien) 1,2011).

Porten, E. & Lind, A. (2011). On thickening of holomorphic hulls and envelopes of holomorphy on Stein spaces. (Mid Sweden University, NAT Reports (Gula serien) 3, 2011).

Jöricke, B. & Porten, E. (2002). Hulls and analytic extension from non-pseudoconvex boundaries. Uppsala : Univ. Matem. Inst. (Uppsala U.U.D.M.-Reports 2002:19).

The page was updated 5/7/2021